# SDR DL757050253

- Difficulty date: May 3, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 44,251 hours, 20,571 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 869
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED BLOWN TIRE ON LANDING NR 5 POSITION.  REPLACED NR 5 AND NR 6 MAIN TIRES.  WHEEL ASSYS IAW M/M.
